# SDR MALA976168

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Weu
- Condition: Tripped
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR HANDLE SELECTED UP, ALL 3 GREEN LIGHTS WENT OUT; HOWEVER, THE AMBER IN TRANSIT HANDLE LIGHT REMAINED ON.  HYDRAULIC PUMP CONTINUED TO RUN, PULLED CIRCUIT BREAKER E-8, RECYCLED GEAR.  RECEiVED SAME RESULT, NO DRAG EFFECTS NOTICED, OUT GEAR DOWN AND RETURNED TO DTW.  MAINTENANCE COULD NOT DUPLICATE PROBLEM, INSPECTED UPLOCK, DOWNLOCK AND WOW SWITCHES.  NO DAMAGE NOTED.  RESET WEU AND PERFORMED WEU CHECK AND GEAR SWING.  ALL CHECKS GOOD.
